# SDR SWAA081422

- Difficulty date: March 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 8,029 hours, 4,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS INOP AT ROW 12 ABC.  FOUND LOOSE WIRE.  SECURED WIRE PER MM.
